# SDR UPS08851950

- Difficulty date: March 28, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON FLOOR PANEL AT STA 580 AND RBL 24.  REPAIRED CABIN FLOOR PANEL AT STA 580 AND RBL 24 IAW SRM 53-02-03 FIG 10.
